Please use this identifier to cite or link to this item:
Title: Geometrical theory of diffraction - A historical perspective
Authors: Sunil Kumar, P.B.
Ranganath, G.S.
Issue Date: 10-Jul-1991
Publisher: Indian Academy of Sciences, Bangalore, India.
Citation: Current Science, 1991, Vol. 61, p22-27.
ISSN: 0011-3891
Copyright: Indian Academy of Sciences, Bangalore, India.
Appears in Collections:Research Papers (SCM)

Files in This Item:
File Description SizeFormat 
1991 CS V61 p22.pdf6p.469.69 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.